# SDR 04FDEA00400

- Difficulty date: February 12, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC7668502
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP O/B HINGE FAIRING LOWEST O/B FAIRING SUPPORT BRACKET BROKEN.  RH WING I/B FLAP O/B HINGE FAIRING LOWEST O/B FAIRING BROKEN SUPPORT BRACKET REMOVED & REPLACED AS PER SRM 51-33-01 VOL2.
